RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Zametki:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Zametki, 1976, Volume 19, Issue 2, Pages 259–266 (Mi mz7745)  

This article is cited in 1 scientific paper (total in 1 paper)

Absolute bases in Hilbert space

Yu. F. Korobeinik

Rostov State University

Abstract: In this paper a necessary and sufficient conditions is found for a sequence of elements of a Hilbert space to be an absolute basis in the closure of its linear hull. The result obtained is applied to a specific system of functions from the space $H_2$.

Full text: PDF file (519 kB)

English version:
Mathematical Notes, 1976, 19:2, 153–157

Bibliographic databases:

UDC: 513.8
Received: 17.01.1974

Citation: Yu. F. Korobeinik, “Absolute bases in Hilbert space”, Mat. Zametki, 19:2 (1976), 259–266; Math. Notes, 19:2 (1976), 153–157

Citation in format AMSBIB
\Bibitem{Kor76}
\by Yu.~F.~Korobeinik
\paper Absolute bases in Hilbert space
\jour Mat. Zametki
\yr 1976
\vol 19
\issue 2
\pages 259--266
\mathnet{http://mi.mathnet.ru/mz7745}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=410344}
\zmath{https://zbmath.org/?q=an:0334.46017}
\transl
\jour Math. Notes
\yr 1976
\vol 19
\issue 2
\pages 153--157
\crossref{https://doi.org/10.1007/BF01098749}


Linking options:
  • http://mi.mathnet.ru/eng/mz7745
  • http://mi.mathnet.ru/eng/mz/v19/i2/p259

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. F. Korobeinik, “The moment problem, interpolation and basicity”, Math. USSR-Izv., 13:2 (1979), 277–306  mathnet  crossref  mathscinet  zmath  isi
  • Математические заметки Mathematical Notes
    Number of views:
    This page:200
    Full text:80
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020